# SDR 0601126716

- Difficulty date: May 27, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Aircraft time: 101,648 hours, 24,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON RT WING LOWER SKIN AT WS 1530.  REPAIRED PER EA 67-206259.
